# SDR HALA0600861

- Difficulty date: July 12, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FLOOR STRUCTURE, BS 303 RBL 0 TO 64 WL 200, FLOORBEAM CORRODED AT NUMEROUS FASTENER HOLES.  REMOVED .040 MATERIAL 2" BY 4" AREA FROM AN ORIGINAL THICKNESS OF.100.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-51.  REMOVED DAMAGE T-CHORD, FABRICATED NEW T-CHORD FROM BAC 1505-39375 7075-T6 LOT 711525.  FABRICATE 2 ANGLES FROM 7075T6 LOT 663649.  INSTALLED REPAIR.  ALL WORK DONE IAW SRM 53-00-51/201 AT BS 303, RBL 0-RBL 84, WL 200.
